I use 1.50 readers and my eyes are getting get blurry, far worse than ever now. Even changing screen resolution doesn't help.
Apparently it has because there are reported vision problems such as: Common (1% to 10% of all users of Flomax): Blurred vision.
Postmarketing reports: Visual impairment, intraoperative Floppy Iris Syndrome (IFIS)
For additional side effects not specifically related to vision you can read here:
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2018 • 2 answers
Updated 24 Jul 2018 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Updated 24 Feb 2014 • 1 answer
Updated 11 Aug 2014 • 1 answer
Updated 3 Nov 2018 • 3 answers